RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 5(389), Pages 183–184 (Mi umn9316)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Dual multivalued groups

P. V. Yagodovskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9316

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:5, 955–957

Bibliographic databases:

MSC: Primary 20N20; Secondary 16S99
Presented: В. М. Бухштабер
Accepted: 27.08.2009

Citation: P. V. Yagodovskii, “Dual multivalued groups”, Uspekhi Mat. Nauk, 64:5(389) (2009), 183–184; Russian Math. Surveys, 64:5 (2009), 955–957

Citation in format AMSBIB
\Bibitem{Yag09}
\by P.~V.~Yagodovskii
\paper Dual multivalued groups
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 5(389)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9316}
\crossref{https://doi.org/10.4213/rm9316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2589971}
\zmath{https://zbmath.org/?q=an:1196.20070}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..955Y}
\elib{http://elibrary.ru/item.asp?id=20425324}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 5
\pages 955--957
\crossref{https://doi.org/10.1070/RM2009v064n05ABEH004648}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276915500008}
\elib{http://elibrary.ru/item.asp?id=15297491}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77149137673}


Linking options:
  • http://mi.mathnet.ru/eng/umn9316
  • https://doi.org/10.4213/rm9316
  • http://mi.mathnet.ru/eng/umn/v64/i5/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Yagodovsky, “Duality in the theory of finite commutative multivalued groups”, J. Math. Sci. (N. Y.), 174:1 (2011), 97–119  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:363
    Full text:119
    References:54
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020